Alert archive / New Mexico / Wind Advisories in 2011
Wind Advisory 31, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at May 8, 2011, 4:30 AM MDT. It took effect at May 8, 2011, 1:00 PM MDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- May 8, 2011, 4:30 AM MDT (10:30 UTC)
- In effect from
- May 8, 2011, 1:00 PM MDT
- Expired
- May 8, 2011, 8:00 PM MDT
- In force
- 7 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
604 WWUS75 KABQ 081030 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 430 AM MDT SUN MAY 8 2011 ...HIGH WINDS POSSIBLE MONDAY AFTERNOON AND EVENING OVER THE WESTERN AND CENTRAL HIGH TERRAIN ONTO THE EASTERN PLAINS... .A POTENT UPPER LOW TRAVERSING THE GREAT BASIN MONDAY WILL HELP TO INCREASE MIDDLE LEVEL WINDS. A SURFACE LOW PRESSURE AREA DEVELOPING OVER EASTERN COLORADO WILL STRENGTHEN THE SURFACE PRESSURE GRADIENT ACROSS NEW MEXICO. THIS COMBINATION WILL LEAD TO A HIGH WIND POTENTIAL OVER MUCH OF THE WESTERN...CENTRAL AND NORTHEAST HIGH TERRAIN. NMZ505-506-508-081830- /O.NEW.KABQ.WI.Y.0031.110508T1900Z-110509T0200Z/ /O.CON.KABQ.HW.A.0011.110509T1800Z-110510T0200Z/ WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-SOUTHWEST MOUNTAINS- 430 AM MDT SUN MAY 8 2011 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING... ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING. A HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. * LOCATION...INCLUDES MUCH OF THE WESTERN...CENTRAL AND NORTHEAST HIGHLANDS AS WELL AS THE ESTANCIA VALLEY...EASTERN SAN MIGUEL COUNTY...AND GUADALUPE AND HARDING COUNTIES. * WINDS...SOUTHWEST 25 TO 40 MPH WITH GUSTS OF 60 TO 65 MPH. * TIMING...WINDS WILL INCREASE MONDAY MORNING AND PEAK MONDAY AFTERNOON THROUGH EARLY MONDAY EVENING BEFORE DIMINISHING AROUND AND AFTER SUNSET. * VISIBILITY...WILL BE REDUCED TO 3 MILES OR LESS IN DUST PRONE AREAS. * LOCAL IMPACTS...STRONG CROSS WINDS WILL IMPACT WEST TO EAST AND NORTHWEST TO SOUTHEAST ORIENTED ROADS. HIGH PROFILE VEHICLES WILL FIND TRAVEL DIFFICULT ON MOST HIGHWAYS. BLOWING DUST ON INTERSTATE 40 BETWEEN GALLUP AND GRANTS COULD REDUCE THE VISIBILITY TO 1 MILE OR LESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A POTENTIALLY DAMAGING HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. MONITOR THE LATEST FORECASTS AT WEATHER.GOV/ABQ...LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET. MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ515-521>524-526-528-529-531>533-539-540-081830- /O.CON.KABQ.HW.A.0011.110509T1800Z-110510T0200Z/ EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS- ESTANCIA VALLEY-CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS- SOUTH CENTRAL MOUNTAINS-FAR NORTHEAST HIGHLANDS- NORTHEAST HIGHLANDS-HARDING COUNTY-EASTERN SAN MIGUEL COUNTY- GUADALUPE COUNTY-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 430 AM MDT SUN MAY 8 2011 ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. * LOCATION...INCLUDES MUCH OF THE WESTERN...CENTRAL AND NORTHEAST HIGHLANDS AS WELL AS THE ESTANCIA VALLEY...EASTERN SAN MIGUEL COUNTY...AND GUADALUPE AND HARDING COUNTIES. * WINDS...SOUTHWEST 25 TO 40 MPH WITH GUSTS OF 60 TO 65 MPH. * TIMING...WINDS WILL INCREASE MONDAY MORNING AND PEAK MONDAY AFTERNOON THROUGH EARLY MONDAY EVENING BEFORE DIMINISHING AROUND AND AFTER SUNSET. * VISIBILITY...WILL BE REDUCED TO 3 MILES OR LESS IN DUST PRONE AREAS. * LOCAL IMPACTS...STRONG CROSS WINDS WILL IMPACT WEST TO EAST AND NORTHWEST TO SOUTHEAST ORIENTED ROADS. HIGH PROFILE VEHICLES WILL FIND TRAVEL DIFFICULT ON MOST HIGHWAYS. BLOWING DUST ON INTERSTATE 40 BETWEEN GALLUP AND GRANTS COULD REDUCE THE VISIBILITY TO 1 MILE OR LESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A POTENTIALLY DAMAGING HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. MONITOR THE LATEST FORECASTS AT WEATHER.GOV/ABQ...LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET. && $$
3 follow-up statements
866 WWUS75 KABQ 081237 CCA NPWABQ URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 623 AM MDT SUN MAY 8 2011 ...STRONG WINDS DEVELOPING OVER WESTERN NEW MEXICO TODAY... ...HIGH WINDS POSSIBLE MONDAY AFTERNOON AND EVENING OVER THE WESTERN AND CENTRAL HIGH TERRAIN ONTO THE EASTERN PLAINS... .SOUTHWESTERLY WINDS ALOFT WILL STRENGTHEN THROUGH THE AFTERNOON TODAY...ESPECIALLY IN WESTERN NEW MEXICO. DEEP MIXING WITHIN THE ATMOSPHERE WILL ALLOW SOME OF THESE STRONGER WINDS ALOFT TO REACH THE SURFACE TODAY WHERE SUSTAINED WINDS OF 25 TO 35 MPH WITH OCCASIONAL GUSTS TO 45 AND 50 MPH WILL BE POSSIBLE. A POTENT UPPER LOW TRAVERSING THE GREAT BASIN MONDAY WILL HELP TO INCREASE MIDDLE LEVEL WINDS EVEN FURTHER. SURFACE LOW PRESSURE DEVELOPING OVER EASTERN COLORADO WILL STRENGTHEN THE SURFACE PRESSURE GRADIENT ACROSS NEW MEXICO. THIS COMBINATION WILL LEAD TO A HIGH WIND POTENTIAL OVER MUCH OF THE WESTERN...CENTRAL AND NORTHEAST HIGH TERRAIN. NMZ505-506-508-082030- /O.COR.KABQ.WI.Y.0031.110508T1900Z-110509T0200Z/ /O.COR.KABQ.HW.A.0011.110509T1800Z-110510T0200Z/ WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-SOUTHWEST MOUNTAINS- 623 AM MDT SUN MAY 8 2011 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING... ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING. A HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. * LOCATION...INCLUDES THE WEST CENTRAL PLATEAU...THE WEST CENTRAL MOUNTAINS...AND THE SOUTHWEST MOUNTAINS OF NEW MEXICO. * WINDS...SUSTAINED SOUTHWEST WINDS OF 25 TO 35 MPH ARE EXPECTED TODAY WITH OCCASIONAL GUSTS TO 45 AND 50 MPH. STRONGER WINDS ARE EXPECTED ON MONDAY WITH SUSTAINED SPEEDS OF 30 TO 40 MPH FROM THE SOUTHWEST WITH OCCASIONAL GUSTS OF 55 TO 60 MPH. * TIMING...WINDS WILL INCREASE THROUGH THE AFTERNOON TODAY...PEAKING BETWEEN 3 PM AND 6 PM MDT. BY LATE MONDAY MORNING WINDS WILL QUICKLY STRENGTHEN AGAIN...PEAKING MONDAY AFTERNOON THROUGH EARLY MONDAY EVENING BEFORE DIMINISHING AROUND AND AFTER SUNSET. * VISIBILITY...WILL BE REDUCED TO 3 MILES OR LESS IN DUST PRONE AREAS. * LOCAL IMPACTS...STRONG CROSS WINDS WILL IMPACT WEST TO EAST AND NORTHWEST TO SOUTHEAST ORIENTED ROADS. HIGH PROFILE VEHICLES WILL FIND TRAVEL DIFFICULT ON MOST HIGHWAYS. BLOWING DUST ON INTERSTATE 40 BETWEEN GALLUP AND GRANTS COULD REDUCE THE VISIBILITY TO 3 MILES OR LESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A POTENTIALLY DAMAGING HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. MONITOR THE LATEST FORECASTS AT WEATHER.GOV/ABQ...LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET. && $$ NMZ515-521>524-526-528-529-531>533-539-540-082030- /O.COR.KABQ.HW.A.0011.110509T1800Z-110510T0200Z/ EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS- ESTANCIA VALLEY-CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS- SOUTH CENTRAL MOUNTAINS-FAR NORTHEAST HIGHLANDS- NORTHEAST HIGHLANDS-HARDING COUNTY-EASTERN SAN MIGUEL COUNTY- GUADALUPE COUNTY-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 623 AM MDT SUN MAY 8 2011 ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. * LOCATION...INCLUDES MUCH OF THE CENTRAL AND NORTHEAST HIGHLANDS AS WELL AS THE ESTANCIA VALLEY...EASTERN SAN MIGUEL COUNTY...AND GUADALUPE AND HARDING COUNTIES. * WINDS...SOUTHWEST 30 TO 40 MPH WITH GUSTS OF 55 TO 60 MPH. * TIMING...WINDS WILL INCREASE MONDAY MORNING AND PEAK MONDAY AFTERNOON THROUGH EARLY MONDAY EVENING BEFORE DIMINISHING AROUND AND AFTER SUNSET. * VISIBILITY...WILL BE REDUCED TO 1 MILE OR LESS IN DUST PRONE AREAS. * LOCAL IMPACTS...STRONG CROSS WINDS WILL IMPACT WEST TO EAST AND NORTHWEST TO SOUTHEAST ORIENTED ROADS. HIGH PROFILE VEHICLES WILL FIND TRAVEL DIFFICULT ON MOST HIGHWAYS. BLOWING DUST ON INTERSTATE 40 BETWEEN CLINES CORNERS AND SANTA ROSA COULD REDUCE THE VISIBILITY TO 1 MILE OR LESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A POTENTIALLY DAMAGING HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. MONITOR THE LATEST FORECASTS AT WEATHER.GOV/ABQ...LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET. && $$
690 WWUS75 KABQ 081801 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1201 PM MDT SUN MAY 8 2011 ...STRONG WINDS TO IMPACT WESTERN NEW MEXICO INTO EARLY EVENING... ...HIGH WINDS POSSIBLE MONDAY AFTERNOON AND EVENING ACROSS THE WESTERN AND CENTRAL HIGH TERRAIN AND INTO THE ADJACENT PLAINS... .SOUTHWESTERLY WINDS ALOFT WILL STRENGTHEN THROUGH THE AFTERNOON TODAY...ESPECIALLY IN WESTERN NEW MEXICO. DEEP MIXING WITHIN THE ATMOSPHERE WILL ALLOW SOME OF THESE STRONGER WINDS ALOFT TO REACH THE SURFACE WHERE SUSTAINED WINDS OF 25 TO 35 MPH WITH OCCASIONAL GUSTS TO 45 AND 50 MPH WILL BE POSSIBLE. A POTENT DISTURBANCE ALOFT TRAVERSING THE GREAT BASIN MONDAY WILL HELP TO INCREASE MID-LEVEL WINDS EVEN FURTHER. A SURFACE LOW OVER EASTERN COLORADO WILL STRENGTHEN THE PRESSURE GRADIENT ACROSS NEW MEXICO. THIS COMBINATION WILL LEAD TO A HIGH WIND POTENTIAL OVER MUCH OF THE WESTERN...CENTRAL AND NORTHEAST HIGH TERRAIN. NMZ505-506-508-090200- /O.CON.KABQ.WI.Y.0031.110508T1900Z-110509T0200Z/ /O.CON.KABQ.HW.A.0011.110509T1800Z-110510T0200Z/ WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-SOUTHWEST MOUNTAINS- 1201 PM MDT SUN MAY 8 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. A HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. * LOCATION...INCLUDES THE WEST CENTRAL PLATEAU...WEST CENTRAL MOUNTAINS AND SOUTHWEST MOUNTAINS OF NEW MEXICO. * WINDS...SOUTHWEST SUSTAINED AT 25 TO 35 MPH WITH OCCASIONAL GUSTS TO 45 AND 50 MPH TODAY. STRONGER WINDS ARE EXPECTED ON MONDAY WITH SUSTAINED SPEEDS OF 30 TO 40 MPH FROM THE SOUTHWEST WITH OCCASIONAL GUSTS OF 55 TO 60 MPH. * TIMING...WINDS WILL INCREASE THROUGH THE AFTERNOON TODAY... PEAKING BETWEEN 3 AND 6 PM MDT. BY LATE MONDAY MORNING...WINDS WILL QUICKLY STRENGTHEN AGAIN...PEAKING FROM AFTERNOON THROUGH EARLY EVENING BEFORE DIMINISHING AROUND AND AFTER SUNSET. * VISIBILITY...WILL BE REDUCED TO THREE MILES OR LESS IN DUST PRONE AREAS. * LOCAL IMPACTS...STRONG CROSS WINDS WILL IMPACT WEST TO EAST AND NORTHWEST TO SOUTHEAST ORIENTED ROADS. HIGH PROFILE VEHICLES WILL FIND TRAVEL DIFFICULT ON MOST HIGHWAYS. BLOWING DUST ON INTERSTATE 40 BETWEEN GALLUP AND GRANTS MAY REDUCE VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A POTENTIALLY DAMAGING HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. MONITOR THE LATEST FORECASTS AT WEATHER.GOV/ABQ...LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET. && $$ NMZ515-521>524-526-528-529-531>533-539-540-090200- /O.CON.KABQ.HW.A.0011.110509T1800Z-110510T0200Z/ EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS- ESTANCIA VALLEY-CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS- SOUTH CENTRAL MOUNTAINS-FAR NORTHEAST HIGHLANDS- NORTHEAST HIGHLANDS-HARDING COUNTY-EASTERN SAN MIGUEL COUNTY- GUADALUPE COUNTY-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 1201 PM MDT SUN MAY 8 2011 ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. * LOCATION...INCLUDES THE CENTRAL AND NORTHEAST HIGHLANDS...THE ESTANCIA VALLEY...EASTERN SAN MIGUEL COUNTY AS WELL AS GUADALUPE AND HARDING COUNTIES. * WINDS...SOUTHWEST 30 TO 40 MPH WITH GUSTS OF 55 TO 60 MPH. * TIMING...WINDS WILL INCREASE MONDAY MORNING AND PEAK MONDAY AFTERNOON THROUGH EARLY MONDAY EVENING BEFORE DIMINISHING AROUND AND AFTER SUNSET. * VISIBILITY...WILL BE REDUCED TO ONE MILE OR LESS IN DUST PRONE AREAS. * LOCAL IMPACTS...STRONG CROSS WINDS WILL IMPACT WEST TO EAST AND NORTHWEST TO SOUTHEAST ORIENTED ROADS. HIGH PROFILE VEHICLES WILL FIND TRAVEL DIFFICULT ON MOST HIGHWAYS. BLOWING DUST ON INTERSTATE 40 BETWEEN CLINES CORNERS AND SANTA ROSA COULD REDUCE VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A POTENTIALLY DAMAGING HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. MONITOR THE LATEST FORECASTS AT WEATHER.GOV/ABQ...LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET. && $$ 46
719 WWUS75 KABQ 090144 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 744 PM MDT SUN MAY 8 2011 ...HIGH WINDS POSSIBLE MONDAY AFTERNOON AND EVENING ACROSS THE WESTERN AND CENTRAL HIGH TERRAIN AND INTO THE ADJACENT PLAINS... .A POTENT DISTURBANCE ALOFT TRAVERSING THE GREAT BASIN MONDAY WILL HELP TO INCREASE MID-LEVEL WINDS. A SURFACE LOW OVER EASTERN COLORADO WILL STRENGTHEN THE PRESSURE GRADIENT ACROSS NEW MEXICO. THIS COMBINATION WILL LEAD TO A HIGH WIND POTENTIAL OVER MUCH OF THE WESTERN...CENTRAL AND NORTHEAST HIGH TERRAIN AND ADJACENT PLAINS. NMZ505-506-508-090400- /O.EXP.KABQ.WI.Y.0031.000000T0000Z-110509T0200Z/ /O.CON.KABQ.HW.A.0011.110509T1800Z-110510T0200Z/ WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-SOUTHWEST MOUNTAINS- 744 PM MDT SUN MAY 8 2011 ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... ...WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING. A HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. * LOCATION...INCLUDES THE WEST CENTRAL PLATEAU...WEST CENTRAL MOUNTAINS AND SOUTHWEST MOUNTAINS OF NEW MEXICO. * WINDS...SOUTHWEST 30 TO 40 MPH WITH OCCASIONAL GUSTS OF 55 TO 60 MPH MONDAY. * TIMING...BY LATE MONDAY MORNING...WINDS WILL QUICKLY STRENGTHEN AGAIN...PEAKING FROM AFTERNOON THROUGH EARLY EVENING BEFORE DIMINISHING AROUND AND AFTER SUNSET. * VISIBILITY...WILL BE REDUCED TO ONE MILE OR LESS IN DUST PRONE AREAS. * LOCAL IMPACTS...STRONG CROSS WINDS WILL IMPACT WEST TO EAST AND NORTHWEST TO SOUTHEAST ORIENTED ROADS. HIGH PROFILE VEHICLES WILL FIND TRAVEL DIFFICULT ON MOST HIGHWAYS. BLOWING DUST ON INTERSTATE 40 BETWEEN GALLUP AND GRANTS MAY REDUCE VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A POTENTIALLY DAMAGING HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. MONITOR THE LATEST FORECASTS AT WEATHER.GOV/ABQ...LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET. && $$ NMZ515-521>524-526-528-529-531>533-539-540-090400- /O.CON.KABQ.HW.A.0011.110509T1800Z-110510T0200Z/ EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS- ESTANCIA VALLEY-CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS- SOUTH CENTRAL MOUNTAINS-FAR NORTHEAST HIGHLANDS- NORTHEAST HIGHLANDS-HARDING COUNTY-EASTERN SAN MIGUEL COUNTY- GUADALUPE COUNTY-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 744 PM MDT SUN MAY 8 2011 ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. * LOCATION...PORTIONS OF THE CENTRAL MOUNTAIN CHAIN EAST ACROSS THE CENTRAL AND NORTHEAST HIGHLANDS...THE ESTANCIA VALLEY... EASTERN SAN MIGUEL COUNTY AS WELL AS GUADALUPE...HARDING AND EASTERN LINCOLN COUNTIES. * WINDS...SOUTHWEST 30 TO 40 MPH WITH GUSTS OF 55 TO 60 MPH. * TIMING...WINDS WILL INCREASE MONDAY MORNING AND PEAK MONDAY AFTERNOON THROUGH EARLY MONDAY EVENING BEFORE DIMINISHING AROUND AND AFTER SUNSET. * VISIBILITY...WILL BE REDUCED TO ONE MILE OR LESS IN DUST PRONE AREAS. * LOCAL IMPACTS...STRONG CROSS WINDS WILL IMPACT WEST TO EAST AND NORTHWEST TO SOUTHEAST ORIENTED ROADS. HIGH PROFILE VEHICLES WILL FIND TRAVEL DIFFICULT ON MOST HIGHWAYS. BLOWING DUST ON INTERSTATE 40 BETWEEN CLINES CORNERS AND SANTA ROSA COULD REDUCE VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A POTENTIALLY DAMAGING HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. MONITOR THE LATEST FORECASTS AT WEATHER.GOV/ABQ...LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at May 8, 3:01 AM MDT, 1 hour 29 minutes earlier.
Area forecast discussion, May 8, 3:01 AM MDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 301 AM MDT SUN MAY 8 2011 .DISCUSSION... CONTINUED RELATIVELY WEAK SOUTHWESTERLY FLOW ALOFT COUPLED WITH AN EXTREMELY DRY AIR SURFACE AIR MASS IN PLACE OVER THE FORECAST AREA. DEWPOINTS HOVERED AROUND ZERO IN MOST LOCALES. TODAY WAS DRIER THAN YESTERDAY. AFTERNOON RELATIVE HUMIDITIES WERE AROUND FIVE PERCENT. A SURFACE AIRMASS CANNOT GET MUCH DRIER. ONCE AGAIN LIGHT TO BREEZY GENERALLY SOUTHWESTERLY SURFACE WINDS TODAY WITH THE STRONGEST GUSTS TO AROUND 20 TO 25 MPH THIS AFTERNOON ACROSS THE EASTERN SLOPES AND NEARBY PLAINS OF THE CENTRAL MOUNTAINS. AFTERNOON MAXIMUM TEMPERATURES WERE 10 TO 15 DEGREES ABOVE CLIMATE NORMALS. WINDS WILL INCREASE OVER THE ENTIRE AREA TOMORROW WITH FIRE WEATHER CONCERNS FOR MANY LOCATIONS. CONDITIONS WILL CONTINUE WARM AND DRY. SURFACE WINDS WILL INCREASE SIGNIFICANTLY ON MONDAY GENERATING WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS AND THE LIKELIHOOD OF WIND ADVISORIES AND THE POTENTIAL FOR HIGH WIND WARNINGS. ACCORDINGLY A HIGH WIND WATCH HAS BEEN ISSUED FOR MONDAY AFTERNOON OVER THE WESTERN AND CENTRAL HIGH TERRAIN AS WELL AS THE EASTERN PLAINS. A POTENT 500 MB UPPER LEVEL LOW HAS MOVED ASHORE OVER THE PACIFIC NORTHWEST AND IS DIGGING SOUTHEAST INTO THE GREAT BASIN TODAY AND INTO NORTHERN ARIZONA ON MONDAY. THIS UPPER LOW WILL USHER IN A MUCH COOLER AIRMASS AND STRONG SOUTHWESTERLY SURFACE WINDS INTO THE REGION. AS THE UPPER LOW AND ATTENDANT TROUGH PASSES THROUGH NEW MEXICO MOST AREAS WILL REMAIN DRY EXCEPT FOR AN ISOLATED SHOWER OVER THE CHUSKAS OR SAN JUANS. TEMPERATURES WILL COOL SOME TEN DEGREES ACROSS WESTERN PORTIONS OF THE FORECAST AREA ON MONDAY. THE UPPER LOW WILL STRETCH...ELONGATE AND BEGIN TO FILL AS THE MAIN ENERGY SEPARATES AND MOVES INTO THE NORTHERN PLAINS...MEANWHILE THE TROUGH AXIS MOVES TOWARD NEW MEXICO ON TUESDAY AND A NEW CLOSED 500 MB LOW FORMS OVER THE FOUR CORNERS REGION...WHILE THE ASSOCIATED SURFACE LOW STRENGTHENS OVER THE OK-TX PANHANDLES REINFORCING AND TIGHTENING THE SURFACE PRESSURE GRADIENT...THEREBY MAINTAINING MODERATE TO STRONG SURFACE WINDS FOR ALL BUT THE NORTHWESTERN PORTION OF THE FORECAST AREA. THE 500 MB LOW AND ASSOCIATED DEEPENING SURFACE LOW EXITS THE STATE INTO THE NORTH CENTRAL GREAT PLAINS ON WEDNESDAY. COOLER TEMPERATURES ADVECT FROM WESTERN NEW MEXICO ON MONDAY AFTERNOON AND SPREAD EAST THROUGH WEDNESDAY AFTERNOON. AN INCREASE IN PRECIPITATION CHANCES IS EXPECTED TUESDAY THROUGH WEDNESDAY OVER THE NORTHERN TIER COUNTIES NEAR COLORADO. IT WILL REMAIN WINDY ACROSS THE EAST AND SOUTH TUESDAY AND WEDNESDAY WITH MORE CRITICAL FIRE WEATHER CONCERNS. AN UPPER RIDGE OF HIGH PRESSURE BUILDS OVER THE REGION BEGINNING ON THURSDAY AND PERSIST INTO THE WEEKEND BRINGING CONTINUED DRY AND WARMER TEMPERATURES. GFS MODEL CONTINUES TO INDICATE AN INFLUX OF MOISTURE FROM THE EAST TO AFFECT EASTERN PORTIONS OF THE STATE ON SUNDAY GENERATING A SLIGHT CHANCE FOR SHOWERS AND ISOLATED THUNDERSTORMS. THE ECMWF MODEL BRINGS A MOISTURE INFLUX INTO WEST TEXAS AND THE TEXAS PANHANDLE...BUT NOT AS FAR WEST AS THE EASTERN PLAINS OF NEW MEXICO. BENNETT && .AVIATION... VFR CONDITIONS WILL PREVAIL FOR THE NEXT 24 HOURS. HOWEVER...SW WINDS WILL STRENGTHEN THIS AFTERNOON...ESPECIALLY IN THE WESTERN HIGHLANDS WHERE SOME OCCASIONAL GUSTS MAY APPROACH 40 KT FROM GALLUP TO QUEMADO. STRONG WINDS WILL ALSO BE FOUND ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN FROM NEAR LAS VEGAS SOUTHWARD TO RUIDOSO TO DUNKEN WHERE OCCASIONAL GUSTS TO 35 KT WILL BE POSSIBLE. NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. && .FIRE WEATHER... CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP ACROSS PARTS OF THE FORECAST AREA TODAY THROUGH WEDNESDAY WITH THE STRONGEST WINDS AND MOST WIDESPREAD CRITICAL CONDITIONS ARE EXPECTED MONDAY. THE UPPER LOW IS CURRENTLY OVER NORTHWESTERN WASHINGTON STATE...AND WILL BE MOVING INLAND TO THE WASHINGTON/OREGON BORDER BY LATE THIS AFTERNOON. THIS WILL ALLOW SOUTHWESTERLIES ALOFT TO INCREASE OVER NEW MEXICO BY LATE IN THE DAY WHILE THE SURFACE LOW DEEPENS TO THE LEE OF THE MOUNTAINS. THIS WILL SPELL WINDIER CONDITIONS ACROSS MUCH OF THE STATE...ESPECIALLY SINCE ABOVE NORMAL TEMPERATURES AND EFFICIENT MIXING WILL CONTINUE TODAY. STRONGEST WINDS ARE EXPECTED IN THE WESTERN HIGHLANDS BY LATE AFTERNOON WHERE STRONGEST WINDS ALOFT WILL BE ARRIVING. RED FLAG WARNING WILL CONTINUE FOR THESE AREAS EXTENDING TO THE GILA. ALONG AND EAST OF THE CENTRAL MOUNTAINS WINDS WILL NOT BE QUITE AS STRONG...BUT STILL SOME POTENTIAL FOR OCCASIONAL GUSTS TO 40 AND 45 MPH. RED FLAG WARNING WILL STAND FOR THESE EASTERN ZONES AS WELL. RH VALUES HAVE NOT RECOVERED MUCH THIS MORNING...AND MINIMUM RH WILL PLUMMET TO SINGLE DIGITS WITH EASE BY LATE AFTERNOON. STRONGER WINDS WILL CONTINUE TO ENTER THE WESTERN PARTS OF NEW MEXICO INTO THE EVENING AND OVERNIGHT HOURS. OCCASIONAL BREEZINESS WILL BE COMMON IN UNSHELTERED AREAS WITH WINDIER CONDITIONS EXPECTED ALL NIGHT AT RIDGE TOPS. ALSO...HUMIDITY RECOVERY WILL BE FAIR IN THE WESTERN AND NORTH CENTRAL AREAS OF THE STATE TONIGHT...BUT THE SETUP STILL REMAINS FAVORABLE FOR WIDESPREAD CRITICAL TO EXTREME CONDITIONS ON MONDAY AS THE UPPER LOW TRACKS DEEPER INTO THE WESTERN STATES...FURTHER INTENSIFYING THE SOUTHWESTERLIES ALOFT AND DEEPENING THE LEE-SIDE SURFACE LOW. SUSTAINED 20FT WINDS OF 20 TO 30 MPH LOOK TO SPREAD OVER A LARGE FOOTPRINT OF THE STATE WITH SEVERAL SITES LIKELY SEEING GUSTS APPROACHING 55 MPH. CONTINUED HIGH HAINES INDICES WILL BE JUXTAPOSED OVER WIDESPREAD SINGLE DIGIT RH VALUES AND ANTECEDENT DRY CONDITIONS...ESPECIALLY IN THE EASTERN PLAINS WHERE CONDITIONS WILL BE CRITICAL TO EXTREME. WATCH WAS UPDATED TO RED FLAG WARNING FOR ALL AREAS FOR MONDAY. UPPER LOW IS THEN FORECASTED TO SHED A PIECE OF ENERGY OFF INTO THE NORTHERN PLAINS WHILE A MORE VIGOROUS CLOSED LOW STAYS IN TACT AND DIVES FARTHER SOUTH TOWARD THE ARIZONA/NEW MEXICO BORDER BY TUESDAY AFTERNOON. THIS FARTHER SOUTH TRAJECTORY OF BETTER DYNAMICS MAY ALLOW FOR SOME INCREASED CHANCES FOR MOISTURE AND PRECIPITATION IN NORTHERN ZONES BY WEDNESDAY...BUT CHANCES STILL LOOK FAIRLY MEAGER TUESDAY. STRONGEST WINDS WILL BE FORCED FARTHER SOUTH AND EAST ON TUESDAY WHERE DRIEST CONDITIONS AND WARMER TEMPERATURES WILL BE FOUND AS WILL THE BEST THREAT FOR CRITICAL CONDITIONS. PREVIOUS SHIFT HOISTED A WATCH TO ACCOUNT FOR THIS...AND THIS STILL LOOKS LIKE A GOOD CALL. PRECIPITATION WILL STAY CONFINED TO NORTHERN TIER OF ZONES WITH BEST WINDOW OF OPPORTUNITY TUESDAY NIGHT AND WEDNESDAY. WILL BE WATCHING CLOSELY TO SEE IF THE FARTHER SOUTH TRAJECTORY OF THE LOW WILL ALLOW AN INGEST OF SUBTROPICAL MOISTURE...BUT THIS IS UNLIKELY. TEMPERATURES WOULD WOULD CONTINUE TO COOL INTO WEDNESDAY AS ASSOCIATED FRONT PASSES THROUGH WITH BREEZY CONDITIONS LINGERING IN THE POST FRONTAL ENVIRONMENT WEDNESDAY. THESE MAY EVEN BE STRONG ENOUGH TO KEEP A COUPLE HOURS OF LOCALIZED CRITICAL CONDITIONS GOING WEDNESDAY AFTERNOON IN THE CENTRAL HIGHLANDS. THE UPPER LEVEL RIDGE IS STILL PROGGED TO TAKE SHAPE OVER NEW MEXICO ON THURSDAY WITH AN UPPER LEVEL BLOCKING PATTERN EXPECTED TO SLOW DOWN THE PROGRESSION OF STORMS THROUGH THE REMAINDER OF THE WORK WEEK. THERE IS STILL POTENTIAL FOR SOME MOISTURE INTRUSIONS IN THE EAST FROM BACK DOOR FRONTS AND A RETREAT OF THE DRYLINE UNDER THIS REGIME. 52 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 80 46 69 35 / 0 0 10 5 DULCE........................... 74 33 67 28 / 0 0 20 10 CUBA............................ 77 35 71 29 / 0 0 0 0 GALLUP.......................... 76 41 66 28 / 0 0 5 5 EL MORRO........................ 73 36 65 26 / 0 0 0 0 GRANTS.......................... 78 41 72 30 / 0 0 0 0 QUEMADO......................... 78 36 71 30 / 0 0 0 0 GLENWOOD........................ 83 43 77 38 / 0 0 0 0 CHAMA........................... 69 34 64 27 / 0 0 20 20 LOS ALAMOS...................... 76 43 71 40 / 0 0 0 0 PECOS........................... 73 40 70 38 / 0 0 0 0 CERRO/QUESTA.................... 71 37 66 31 / 0 0 0 0 RED RIVER....................... 64 37 60 30 / 0 0 5 0 ANGEL FIRE...................... 67 35 63 30 / 0 0 0 0 TAOS............................ 76 36 71 32 / 0 0 0 0 MORA............................ 71 39 67 36 / 0 0 0 0 ESPANOLA........................ 82 39 78 36 / 0 0 0 0 SANTA FE........................ 78 41 73 37 / 0 0 0 0 SANTA FE AIRPORT................ 80 41 76 38 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 83 47 79 44 / 0 0 0 0 ALBUQUERQUE HEIGHTS............. 85 51 81 47 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 87 46 82 45 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 87 47 82 44 / 0 0 0 0 LOS LUNAS....................... 87 46 82 42 / 0 0 0 0 RIO RANCHO...................... 86 45 82 42 / 0 0 0 0 SOCORRO......................... 91 53 85 50 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 80 46 75 40 / 0 0 0 0 TIJERAS......................... 82 48 77 42 / 0 0 0 0 MORIARTY/ESTANCIA............... 80 39 76 36 / 0 0 0 0 CLINES CORNERS.................. 76 45 72 39 / 0 0 0 0 GRAN QUIVIRA.................... 82 48 77 45 / 0 0 0 0 CARRIZOZO....................... 84 52 80 51 / 0 0 0 0 RUIDOSO......................... 79 49 73 45 / 0 0 0 0 CAPULIN......................... 80 45 78 41 / 0 0 0 0 RATON........................... 84 41 80 37 / 0 0 0 0 SPRINGER........................ 84 44 81 40 / 0 0 0 0 LAS VEGAS....................... 78 43 74 40 / 0 0 0 0 CLAYTON......................... 90 49 87 47 / 0 0 0 0 ROY............................. 83 50 80 46 / 0 0 0 0 CONCHAS......................... 91 53 89 51 / 0 0 0 0 SANTA ROSA...................... 92 53 86 50 / 0 0 0 0 TUCUMCARI....................... 95 51 93 50 / 0 0 0 0 CLOVIS.......................... 93 53 91 52 / 0 0 0 0 PORTALES........................ 94 52 92 51 / 0 0 0 0 FORT SUMNER..................... 94 55 92 53 / 0 0 0 0 ROSWELL......................... 97 57 94 53 / 0 0 0 0 PICACHO......................... 88 56 84 51 / 0 0 0 0 ELK............................. 82 53 78 49 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 11 AM THIS MORNING TO 9 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ103>105-107>109. RED FLAG WARNING FROM 9 AM TO 9 PM MDT MONDAY FOR THE FOLLOWING ZONES...NMZ101>109. FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR THE FOLLOWING ZONES...NMZ103-104-106>109. HIGH WIND WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR THE FOLLOWING ZONES... NMZ505-506-508-515-521>524-526-528-529-531>533-539-540. WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ505-506-508. && 01/52
Hazardous weather outlook, May 8, 4:15 AM MDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 415 AM MDT SUN MAY 8 2011 NMZ501>540-091015- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 415 AM MDT SUN MAY 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM THIS EVENING FOR WESTERN AND CENTRAL HIGH TERRAIN AS WELL AS THE NORTHEAST HIGHLAND AND EAST CENTRAL PLAINS WHERE LOW HUMIDITIES COMBINED WITH STRONG WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. IN ADDITION...A WIND ADVISORY IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM THIS EVENING FOR THE MOUNTAINS OF WESTERN AND SOUTHWESTERN NEW MWXICO. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY EXPECT WINDS ON MONDAY TO GUSTS AS HIGH AS 50 MPH...GENERATING CRITICAL FIRE WEATHER CONDITIONS. ACCORDINGLY...A RED FLAG WARNING IS IN EFFECT FROM 9 AM TO 9 PM MONDAY FOR ALL OF NORTHERN AND CENTRAL NEW MEXICO AS WELL AS THE NORTHEAST HIGHLAND AND EAST CENTRAL PLAINS WHERE LOW HUMIDITIES COMBINED WITH STRONG WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. STRONG WINDS ARE EXPECTED TO SHIFT INTO THE SOUTHEASTERN HALF OF NEW MEXICO ON TUESDAY WHERE ONCE AGAIN CRITICAL FIRE WEATHER CONDITIONS WILL REDEVELOP. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 01
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 4:42 AM MDT | Red Flag Warning | ABQ | Bernalillo, Catron, Cibola, Harding, McKinley, Rio Arriba and 6 more | 40 hr |
Nearby
Wind Advisories in New Mexico, 2011Every wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.